New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined May 2007
Total Posts : 26
   Posted 10/1/2010 3:39 PM (GMT -6)   
I've had Lupus for many years and never had encountered any bladder or kidney problems. Lately, I've found that when I urinate I have to strain to empty my bladder. Has anyone else had this problem ? Am thinking I'll make an app't. with my doctor and have it checked out. Thanks for any ideas !

Veteran Member

Date Joined Sep 2005
Total Posts : 2573
   Posted 10/1/2010 6:34 PM (GMT -6)   
Actually I am having the same problem lately. I also have to pee every hour or so.
Dx:fibromyalgia 2002, systematic lupus 2005- definate CNS involvement dxed late 2005, psoriasis 2006, rheumatoid arthritis 2006, PTSD 2007, multiple allergies 2005, migraine, compression fractures T11 & T12, Sjögren's, damaged periphrial nerves 2007, exema
Tx: plaquenil, Enbrel, Tramadol, Singulair, Skelaxin, Baby Asprin, Imuran, Prilosec, lasix, Evoxac, Celebrex, Vicodine when things get too bad, prednisone again, various vitamin/mineral supplements, cozar, duragesic patches
"Those who dream by night in the dusty recesses of their minds wake in the day to find that it was vanity: but the dreamers of the day are dangerous men, for they may act their dreams with open eyes, to make it possible." T. E. Lawrence

Regular Member

Date Joined Mar 2010
Total Posts : 90
   Posted 10/1/2010 7:41 PM (GMT -6)   
Have you started any new medications? I have interstitial cystitis and experience tons of bladder problems, but sometimes when I start a new medication, until my body gets used to it, or if I'm in a bad flare and take more pain meeds than usual, then I Will have problems with urinary retention. Please be careful, especially if you have hemmheroids like I do, that you don't pugs or strain too. Hard or it could make them worse or even cause herniation. I would definitely talk to the doc! I know it can be very frustrating so I hope this ends for you soon!

Forum Moderator

Date Joined Jun 2008
Total Posts : 1470
   Posted 10/2/2010 7:36 AM (GMT -6)   
I would go to the doctor...if you are straining to empty your bladder it could be something from a infection all the way to a blockage. Deffinatly make an apt and hope it passes quickly for you!
Kidney Diseases & Disorders and Lupus Moderater
Cyclosporine, Prednisone, Lisinopril, Integra Plus, Vitamin D 50,000 units
PRN: Imitrex, hydrocodone, Ambien, Flexeril, Ultram, Darvocet, Zofran

If God brings you to it, he will get you through it!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 19, 2018 11:01 AM (GMT -6)
There are a total of 2,941,392 posts in 322,751 threads.
View Active Threads

Who's Online
This forum has 161151 registered members. Please welcome our newest member, Alexandra_Rose.
394 Guest(s), 14 Registered Member(s) are currently online.  Details
Milocat, acarined, SteveUC, pccamp, getting by, WalkingbyFaith, lgm1942, Lynnwood, quincy, SharonZ, ljimd, PDXtransplant, Db2102, iPoop